A problem of Frankl' type for third order equations
Differencialʹnye uravneniâ, Tome 13 (1977) no. 1, pp. 100-104
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_1_a13,
author = {M. M. Meredov and D. Bazarov},
title = {A problem of {Frankl'} type for third order equations},
journal = {Differencialʹnye uravneni\^a},
pages = {100--104},
year = {1977},
volume = {13},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_1_a13/}
}
M. M. Meredov; D. Bazarov. A problem of Frankl' type for third order equations. Differencialʹnye uravneniâ, Tome 13 (1977) no. 1, pp. 100-104. http://geodesic.mathdoc.fr/item/DE_1977_13_1_a13/